Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Jayce R. Getz    :chronological  alphabetical  combined  bibtex listing:

Books

  1. Getz, J; Goresky, M, Hilbert modular forms with coefficients in intersection homology and quadratic base change, in Progress in Mathematics, vol. 298 (January, 2012), pp. 1-256, Springer Science & Business Media, ISBN 9783034803519 [doi]  [abs]
  2. Getz, J; Goresky, M, Introduction, vol. 298 (January, 2012), pp. 1-19 [doi]  [abs]

Papers Published

  1. Getz, JR, A four-variable automorphic kernel function, Research in the Mathematical Sciences, vol. 3 no. 1 (December, 2016) [doi]
  2. Getz, JR; Herman, PE, A nonabelian trace formula, Research in the Mathematical Sciences, vol. 2 no. 1 (2015) [doi]  [abs]
  3. Getz, JR; Klassen, J, Isolating Rankin-Selberg lifts, Proceedings of the American Mathematical Society, vol. 143 no. 8 (2015), pp. 3319-3329, ISSN 0002-9939 [doi]
  4. Getz, JR; Hahn, H, A general simple relative trace formula, Pacific Journal of Mathematics, vol. 277 no. 1 (2015), pp. 99-118, ISSN 0030-8730 [doi]
  5. Getz, JR; Hahn, H, Algebraic cycles and tate classes on hilbert modular varieties, International Journal of Number Theory, vol. 10 no. 1 (2014), pp. 161-176, ISSN 1793-0421 [doi]  [abs]
  6. Getz, JR; Wambach, E; Getz, JR; Wambach, E, Twisted relative trace formulae with a view towards unitary groupsTwisted relative trace formulae with a view towards unitary groups, American Journal of Mathematics, vol. 136 (January, 2014), pp. 1-57, Johns Hopkins University Press: American Journal of Mathematics  [abs]
  7. Getz, J; Goresky, M, Eisenstein series with coefficients in intersection homology, in Progress in Mathematics, vol. 298 (January, 2012), pp. 179-182 [doi]  [abs]
  8. Getz, J; Goresky, M, Generalities on Hilbert modular forms and varieties, in Progress in Mathematics, vol. 298 (January, 2012), pp. 57-89 [doi]  [abs]
  9. Getz, J; Goresky, M, The full version of theorem 1.3, in Progress in Mathematics, vol. 298 (January, 2012), pp. 167-177 [doi]  [abs]
  10. Getz, J; Goresky, M, Automorphic vector bundles and local systems, in Progress in Mathematics, vol. 298 (January, 2012), pp. 91-110 [doi]  [abs]
  11. Getz, J; Goresky, M, Review of chains and cochains, in Progress in Mathematics, vol. 298 (January, 2012), pp. 21-28 [doi]  [abs]
  12. Getz, J; Goresky, M, The automorphic description of intersection cohomology, in Progress in Mathematics, vol. 298 (January, 2012), pp. 111-134 [doi]  [abs]
  13. Getz, J; Goresky, M, Explicit construction of cycles, in Progress in Mathematics, vol. 298 (January, 2012), pp. 151-166 [doi]  [abs]
  14. Getz, J; Goresky, M, Review of intersection homology and cohomology, in Progress in Mathematics, vol. 298 (January, 2012), pp. 29-39 [doi]  [abs]
  15. Getz, J; Goresky, M, Review of arithmetic quotients, in Progress in Mathematics, vol. 298 (January, 2012), pp. 41-55 [doi]  [abs]
  16. Getz, J; Goresky, M, Hilbert modular forms with coefficients in a Hecke module, in Progress in Mathematics, vol. 298 (January, 2012), pp. 135-150 [doi]  [abs]
  17. Getz, JR, An approach to nonsolvable base change and descent, Journal of the Ramanujan Mathematical Society, vol. 27 no. 2 (2012), pp. 143-211 [pdf]  [abs]
  18. Getz, JR, Erratum: A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms (Proceedings Of the American Mathematical Society (2004) (2221-2231)), Proceedings of the American Mathematical Society, vol. 138 no. 3 (2010), pp. 1159-, ISSN 0002-9939 [doi]
  19. Getz, J, Intersection numbers of Hecke cycles on Hilbert modular varieties, American Journal of Mathematics, vol. 129 no. 6 (2007), pp. 1623-1658, ISSN 0002-9327 [doi]  [abs]
  20. S. Basha, J.R. Getz, H. Nover and E. Smith, Systems of orthogonal polynomials arising from the modular j-functions, J. Math. Anal. Appl., vol. 289 no. 1 (2004), pp. 336-354
  21. Getz, J, A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms, Proceedings of the American Mathematical Society, vol. 132 no. 8 (2004), pp. 2221-2231, ISSN 0002-9939 [doi]  [abs]
  22. Basha, S; Getz, J; Nover, H; Smith, E, Systems of orthogonal polynomials arising from the modular j-function, Journal of Mathematical Analysis and Applications, vol. 289 no. 1 (2004), pp. 336-354, ISSN 0022-247X [doi]  [abs]
  23. Getz, J; Mahlburg, K, Partition identities and a theorem of Zagier, Journal of Combinatorial Theory, Series A, vol. 100 no. 1 (2002), pp. 27-43, ISSN 0097-3165 [doi]  [abs]
  24. Getz, J, Extension of a theorem of Kiming and Olsson for the partition function, Ramanujan Journal, vol. 5 no. 1 (2001), pp. 47-51 [doi]  [abs]
  25. J.R. Getz, On congruence properties of the partition function, Int. J. Math. Math. Sci., vol. 23 no. 7 (2000), pp. 493-496

Papers Submitted

  1. Getz, JR, Nonabelian Fourier transforms for spherical representations, Pacific Journal of Mathematics (2015), Mathematical Sciences Publishers  [abs]
  2. J.R. Getz, Automorphic kernel functions in four variables (2014)
  3. Getz, JR, Invariant four variable automorphic kernel functions, arXiv (2014)  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320